# SDR REXA2024030700240

- Difficulty date: December 30, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690337787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION FOUND ON CLOSING SKIN AROUND FWD CARGO DOOR. REPAIRED IAW ENDEAVOR EA CRJ953-15863
